Publications

  • Muñoz Masqué, J., Rosado María, M. E., Sánchez Rodríguez, I., Lifting Diffeomorphisms to Vector Bundles, Studia Scientiarum Mathematicarum Hungarica, Volume 59, Issue 3-4 (2022), pp. 232-243. DOI: https://doi.org/10.1556/012.2022.01531
  • Muñoz Masqué, .J; Pozo Coronado, L.; Rosado María, E., Differential p-forms and q-vector fields with constant coefficients. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5)22 (2021), no. 1, 287–304. 
  •  Castrillón López, M.; Gadea, P. M.; Rosado María, E., Lorentzian symmetric spaces which are Einstein-Yang-Mills with respect to invariant metric connections. Results. Math. 75 (2020), no. 4, Paper No. 143, 27 pp
  •  Rosado María, E.; Muñoz Masqué, J. Second-order Lagrangians admitting a first-order Hamiltonian formalism. Ann. Mat. Pura Appl. (4) 197 (2018), no. 2, 357–397.
  • Castrillón López, M.; Muñoz Masqué, J.; Rosado María, E. Invariants for the Lagrangian equivalence problem. J. Math. Anal. Appl. 458 (2018), no. 1, 419–435.
  •  Calvaruso, G.; Rosado, E., Ricci solitons on low-dimensional generalized symmetric spaces. J. Geom. Phys. 112 (2017), 106–117. 
  • Pozo, L.; Rosado, E., Einstein-Hilbert Lagrangian induced on the linear frame bundle. Geometry, algebra and applications: from mechanics to cryptography, 189–198, Springer Proc. Math. Stat., 161,Springer, [Cham], 2016.
  •  Cantón, A.; Fernández-Jambrina, L.; Rosado María, E.; Vázquez-Gallo, M. J. Geometric elements and classification of quadrics in rational Bézier form. J. Comput. Appl. Math. 300 (2016), 400–419.
  • Cantón, A.; Fernández-Jambrina, L.; Rosado María, E.; Vázquez-Gallo, M. J. Implicit equations of non-degenerate rational Bezier quadric triangles. Curves and surfaces, 70–79, Lecture Notes in Comput. Sci., 9213, Springer, Cham, 2015.
  • Batat W, Castrillón López M., Rosado María E., Four-dimensional naturally reductive pseudo-Riemannian spaces, Diff. Geom. Appl., 41 (2015), 48-64. arXiv:1407.3106.
  •  Castrillón López, M.; Muñoz Masqué, J.; Rosado María, E. Killing vector fields of generic semi-Riemannian metrics. Milan J. Math. 83 (2015), no. 1, 47–54. 
  • Castrillón López M., Muñoz Masqué, J.; Rosado María, E., First-order equivalent to Einstein-Hilbert Lagrangian, J. Math. Phys.55, 082501 (2014). arXiv:1306.1123.
  •  Rosado María, E.; Muñoz Masqué, J. Integrability of second-order Lagrangians admitting a first-order Hamiltonian formalism. Differential Geom. Appl. 35 (2014), suppl., 164–177.
  • Muñoz Masqué, J.; Rosado María, E., Geometric structure associated with the Chern connection attached to a SODE, Diff. Geom. Appl. 31 (2013), no. 4, 437-462. arXiv:1207.3660.
  • Muñoz Masqué, J.; Rosado María, E. Diffeomorphism-invariant covariant Hamiltonians of a pseudo-Riemannian metric and a linear connection, Adv. Theor. Math. Phys. 16 (2012), no. 3, 851-886. arXiv:1104.2710.
  •  Muñoz Masqué, J.; Rosado María, E. Rational invariants on the space of all structures of algebras on a two-dimensional vector space,   Electron. J. Linear Algebra 23               (2012),    483–507.
  • Muñoz Masqué, J.; Rosado María, E. The problem of invariance for covariant Hamiltonians, Rend. Semin. Mat. Univ. Padova 120 (2008), 1-28.   Cantón A,  Fernández-Jambrina L., Rosado María E., Geometric characteristics of conics in Bézier form, Computer-Aided Design 43 (2011), 1412-1421.
  • Muñoz Masqué, J.; Rosado María, E. Diffeomorphism-invariant covariant Hamiltonians of a linear frame and a linear connection, Rep. Math. Phys. 58 (2006), no. 2, 247-2       
  • Muñoz Masqué, J.; Rosado María, E. Integrability of the field equations of invariant variational problems on linear frame bundles, J. Geom. Phys. 49 (2004), no. 2, 119-155.
  • Muñoz Masqué, J.; Rosado María, E. Invariant variational problems on linear frame bundles, J. Phys. A 35 (2002), no. 8, 2013-2036.

Capítulos de Libro

  • Jeffrey K. Lawson, M. Eugenia Rosado María, Invariant Lagrangians on the vertically adapted linear frame bundle, Modern mathematical tools and techniques in capturing complexity, 77-89. Underst. Complex Syst., Springer, Berlin, 2011.
  • A. Cantón, L. Fernández-Jambrina, M.E. Rosado María , M.J. Vázquez-Gallo, Implicit Equations of Non-degenerate Rational Bézier Quadric Triangles, Lecture Notes in Computer Science 9213, (2015), 70-79. (ISBN 978-3-319-22803-7)
  • L.M. Pozo, E. Rosado, Einstein-Hilbert Lagrangian induced on the linear frame bundle, Geometry, Algebra and Applications. From Mechanics to Cryptography-In Honor to Jaime Muñoz Masqué, Series: Proms. Springer. (ISBN 978-3-319-32084-7)
  • Rosado María, E., Differential invariants of second-order ordinary differential equations. Lie theory and its applications in physics, 521–529, Springer Proc. Math. Stat., 36, Springer, Tokyo, 2013

The reviews of my articles on Zentralblatt (freely accessible).
The reviews of my articles on MathSciNet (requires subscription).

About